# SDR DL72W990320

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2819W
- Make and model: Boeing 727247
- Aircraft serial: 21057
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545672
- Condition: Cracked
- Location: Bs 681-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 681-740 STRINGER 4R, SKIN LAP SPLICE, REPAIR FOR CRACKS.  LFEC INSPECTION OF THE STRINGER 4R LAP SPLICE BETWEEN FS 681 AND 740.  INDICATED CRACKS IN THE LOWER FASTENER ROW OF THE LOWER SKIN PANEL.  INTERNAL HFEC INSPECTION CONFIRMED 15 CRACKS ALONG THE PANEL.  THE LAP SPLICE WAS CUTOUT ALONG THE ENTIRE PANEL LENGTH AND REPAIRED WITH AND EXTERNAL ALUMINUM DOUBLER.  THE REPAIR WAS INSTALLED PER ER/A 366703-14, REV A.
